# SDR 070087

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, M, H
- Precautionary procedure: H

## Discrepancy

FLIGHT 478 LAS/FAR, THE FLIGHT CREW REPORTED THAT THE RIGHT CSD OIL TEMPERATURE INDICATION WAS READING HIGH AND DISCONNECTED THE RIGHT CSD. THE FLIGHT CREW DID NOT SPECIFY.  FAR CONTRACT MAINTENANCE DEFERRED THE CSD/GENERATOR UNDER THE DIRECTION OF MAINTENANCE CONTROL PER MEL 24-01.  THE AIRPLANE RETURNED TO LAS WHERE MAINTENANCE REPORT THAT THE RIGHT CSD WAS FOUND OVER SERVICED.  LAS VEGAS MAINTENANCE FURTHER REPORT THAT THE CSD WAS CORRECTLY SERVICED PER AMM 12-12-01.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND THE MEL REMOVED.  THE AIRPLANE HAS RETURNED TO SERVICE.
